# SDR IPXA2014102784722

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604415
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED,  BATTERY LOW FAULT.  REPLACED EMERGENCY LIGHT BATTERY IAW MM 33-51-01. OPS CHECKED GOOD.
